# SDR IPXA2017120324130

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 13,753 hours, 5,065 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 149T5869133
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACENTER FLOOR PANEL POS 9L/9R DAMAGEDFABRICATED NEW FLOOR PANEL P/N 146T5869-133 IAW EO B767-5320-9693-I
